Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Okay, so here goes with my situation:

I am a 17 year old guy, I am going into my senior year soon. I started having acne the summer going into my 8th grade year.

Anyway, this last April, I started my dosage or accutane. I am on a 5 month course of 40 roach pills twice a day.

I went through April and May with relatively unchanged and but with dry lips and eyes. In June, there was a family emergency and I couldnt refill my accutane for about 6 days. So I went these days with no accutane. Suprisingly, It got better.

My face was *relatively* clear but still had minor acne on the cheeks and stuff. He told me that there were still active lesions and he perscribed me a tube of Differen to use in addition to dry teh skin more.

The thing is, my skin never really gets that dry. Maybe its because I live in Korea and it is realy humid. But my lips and eyes get really dry sometimes.

Anyway, after I started using the Differen and Accutane Combo for a while (about 2 weeks) I broke out REALLY bad. I broke out on my cheeks, a few on my forhead, and on my chin.

Is this ANOTHER initial breakout because I was off Accutane for 6 days, an initial breakout because of the use of differen, or is it just another breakout in the healing process? It is so discouraging, I dont even want to go hang with my friends.

Is it normal to still be breaking out almost into your 4th month of Accutane? I would like this hellish nightmare to end, its so discouraging -_-;

Thanks!

Share this post


Link to post
Share on other sites

Some people do breakout in their 4th month. To me, the Differin seems unnecessary, since your skin is generally more sensitive on Accutane and Differin might cause some damage. If Accutane does its job, you shouldn't need Differin.

Anyway, keep your chin up - sometimes it takes a while for people to stop breaking out, but they end up with clear skin just like anyone else. :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×